DHHS issues warning about cannabis oil – Spectrum News

RALEIGH — A new warning from the North Carolina Department of Health and Human Services around vaping, specifically if you’re using cannabidiol or CBD oil. 

DHHS says they’re seeing an increase in patients going to the emergency room for serious symptoms like hallucinations, seizures, altered mental status, rapid heartbeat, and loss of consciousness; which aren’t common for the oil.

State Health Director Betsey Tilson, M.D says the number has doubled from what they’ve seen in the past.

She explains, “CBD oil is supposed to be less than 0.3 percent of THC and therefore not having the psychoactive effects. It is technically illegal from a federal standpoint, and in North Carolina in general it is not legal, but it’s not really enforced.”

Since December, there’s been more than 30 reported cases both DHHS and Carolina Poison Center have been investigating.

That number doesn’t include military bases like Fort Bragg and Camp Lejeune, which are also seeing an uptick says Tilson.

“So there’s a

... read more at: http://spectrumlocalnews.com/nc/triangle-sandhills/news/2018/03/08/nc-dhhs-warns-of-cannabidiol-or-cbd-oil-sending-people-to-hospital-

Leave a Reply

Your email address will not be published. Required fields are marked *